# SDR USAABB96002

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Failed
- Location: Fwd Cargo
- Part time: 31,879 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

LAX - FL 7 - EN ROUTE PIT-LAX - PASSENGER SMELLED AND SAW SMOKE IN THE CABIN.  CREW DESCENDED FROM FL390 TO FL310 AND SHUT DOWN THE RIGHT PACK.  SMOKE ABATED, FLIGHT CONTINUED TO LAX AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT RECIRCULATION FAN AND FILTER.  (M)
